Advanced search

Bi-Hamiltonian structure and (non)integrability of nonlinear wave equations.

Frank Verheest (UGent)
(1998) PHYSICA SCRIPTA. T75. p.176-178
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Verheest, Frank. 1998. “Bi-Hamiltonian Structure and (non)integrability of Nonlinear Wave Equations.” Physica Scripta T75: 176–178.
APA
Verheest, F. (1998). Bi-Hamiltonian structure and (non)integrability of nonlinear wave equations. PHYSICA SCRIPTA, T75, 176–178.
Vancouver
1.
Verheest F. Bi-Hamiltonian structure and (non)integrability of nonlinear wave equations. PHYSICA SCRIPTA. 1998;T75:176–8.
MLA
Verheest, Frank. “Bi-Hamiltonian Structure and (non)integrability of Nonlinear Wave Equations.” PHYSICA SCRIPTA T75 (1998): 176–178. Print.
@article{179478,
  author       = {Verheest, Frank},
  issn         = {0281-1847},
  journal      = {PHYSICA SCRIPTA},
  language     = {eng},
  pages        = {176--178},
  title        = {Bi-Hamiltonian structure and (non)integrability of nonlinear wave equations.},
  volume       = {T75},
  year         = {1998},
}

Web of Science
Times cited: